# SDR IPXA1164799

- Difficulty date: January 18, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 11,940 hours, 7,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, THS COMPARTMENT, INTERCOSTAL AT LT STR 33 BETWEEN FR 86 AND FR 87.  R & R INTERCOSTAL AT STR 33, FR 86 AND FR 87 IAW SRM 51-40-21, PG 1.
